# SDR V0XD20180115014

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 34,839 hours, 23,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN FS 333.00 AND FS 295.00 IS CORRODED.  CORRECTIVE ACTION:  REMOVED AND REPLACED STR 25R(PN:SH670-31212-2U)IAW SRM 51-25-16, 51-42-21, 51-40-1151-41-00, 53-21-03, 51-42-06, NDT MANUAL PART 1 51-20-006.
